# SDR 08FDEA01129

- Difficulty date: March 24, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N720FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 417
- Aircraft time: 39,141 hours, 23,311 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 603408*18
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR SUPPORT BETWEEN FR 14 AND FR 16 RBL 40 HAS CORROSION IN SEVERAL PLACES ON LOWER SURFACE AROUND FASTENER HOLES REMOVED FLOOR SUPPORT BEAM IAW SRM 51-40-21.  FABRICATED NEW FLOOR SUPPORT BEAM IAW SRM 53-12-15 AND SPLICES, LOCATED AND DRILLED IAW SRM 51-12-15.  ALODINE AND PRIMED IAW SRM 51-21-10.  INSTALLED NEW FLOOR SUPPORT AND SPLICES IAW SRM 53-15-15.
